Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Expansions associated with nonselfadjoint boundary value problems


Author: Robert Carlson
Journal: Proc. Amer. Math. Soc. 73 (1979), 173-179
MSC: Primary 47E05; Secondary 34B25
MathSciNet review: 516459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Eigenfunction expansions are given for a class of non-self-adjoint boundary-value problems. The results apply to systems of ordinary differential equations, some of whose coefficients may be arbitrary bounded Hilbert space operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47E05, 34B25

Retrieve articles in all journals with MSC: 47E05, 34B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0516459-4
PII: S 0002-9939(1979)0516459-4
Article copyright: © Copyright 1979 American Mathematical Society